MathSciNet Relay Station
MathSciNet bibliographic data
MR2646443 40C05 (40B05 40H05 46A45)
Mursaleen, M.; Mohiuddine, S. A. Some new double sequence spaces of invariant means. Glas. Mat. Ser. III 45(65) (2010), no. 1, 139–153.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement